Sitting here this evening after taking 6 pills of methotrexate this morning and having throbbing pains on my right hand and shoulder it seems it happens on the same day as I take the pills and then it subsides by the next morning does anybody have these symptoms? Is this the pills at work I wonder, weird! Plus I have major STIFFNESS today. Is this because of the cold weather?
I was like @A myRAteam Member. Originally I was injecting methotrexate once a week. I would get a glimpse of the vile out of the corner of my eye and would become nauseous. The drug itself made me feel sick and very fatigued. I didn't experience any pain with it though. I've since been switched to Arava with no side effects.
I cannot tolerate mxt at all. Made me very sick but also seemed to make my R.A. worse. Had a lot of joint pain for few days every time I took it. It is a powerful strange med.
I too had unpleasant experiences with the oral medication and moved on to the injection. I have one day of a bit of fatigue now but all the nausea and other discomfort is gone.
I got up to taking 10 pills a day..I was so sick allday everyday but the injection is once a week and although I see a few side effects it works better and I dont feels as sick.
We never share your personal information with anyone.